BibTeX record journals/na/AmiraliyevDA07

download as .bib file

@article{DBLP:journals/na/AmiraliyevDA07,
  author    = {G. M. Amiraliyev and
               Hakki Duru and
               I. G. Amiraliyeva},
  title     = {A parameter-uniform numerical method for a Sobolev problem with initial
               layer},
  journal   = {Numerical Algorithms},
  volume    = {44},
  number    = {2},
  pages     = {185--203},
  year      = {2007},
  url       = {http://dx.doi.org/10.1007/s11075-007-9096-0},
  doi       = {10.1007/s11075-007-9096-0},
  timestamp = {Thu, 20 Sep 2007 15:37:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/AmiraliyevDA07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}